# SDR ASAA2025041957436

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 63,804 hours, 19,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHTS, LH, FIRST CLASS SECTION AND PREMIUM SEATS SECTION, AND LH FWD OUTSIDE EMERGENCY LIGHT AT EXIT HATCH. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR M2335. OPS CHECK GOOD. AIRCRAFT RESTORED TO NORMAL AFTER MAINTENANCE.
